advertisement
Question
Posted by: s | 2011-06-21

fever blisters part 2

Thanx for the advice
Another question, is it bad to put vaseline on my lips after I''ve applied the acitop. I''m uncertain about things with a grease content but my lips are so dry and I don''t want them to crack even more than the swelling is making them crack

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is safe to apply Vaseline after you have applied the Acyclivir.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement